Alert archive / Arizona / Flash Flood Warnings in 2010

Flash Flood Warning 8, NWS Tucson, AZ

July 19, 2010Cochise County, Arizona

NWS Tucson, AZ issued this flash flood warning at Jul 19, 2010, 6:44 PM MST for Cochise County, Arizona. It was in force for 91 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 19, 2010, 6:44 PM MST (01:44 UTC)
Expired
Jul 19, 2010, 8:15 PM MST
In force
91 min
Issued by
NWS Tucson, AZ
Area
Storm-based polygon
Flood severity
None

County Cochise County, AZ

The radar

The Tucson radar (KEMX), 73 km from the middle of the area, began a volume at 01:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 19, 7:00 PM MSTFLASH FLOOD8 Sse Dragoon, AZVEHICLE STRANDED IN TERRYS WASH WAS PULLED OUT BY SPOTTER. TWO PEOPLE STRANDED ON THE OPPOSITE SIDE OF PRUDE WASH FROM THEIR VEHICLE WERE CURRENTLY BEING ASSISTED BY COCHISE COUNTY SHERIFF. NORMALLY DRY PRUDE WASH WAS ESTIMATED TO BE APPROXIMATELY 3 FT DEEP.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tuscon, AZ (KTUS), launched 00:00Z, 1.7 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tuscon, AZ at 00:00Z on 2010-07-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 8 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tuscon, AZ at 00:00Z on 2010-07-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -49 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
8 J/kg
Mixed-layer CIN
-115 J/kg
Mixed-layer LCL
3344 m above ground
0-6 km bulk shear
6 kt
0-1 km storm-relative helicity
-49 m²/s²
0-3 km storm-relative helicity
-8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

512 
WGUS55 KTWC 200144
FFWTWC
AZC003-200315-
/O.NEW.KTWC.FF.W.0008.100720T0144Z-100720T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TUCSON AZ
644 PM MST MON JUL 19 2010

THE NATIONAL WEATHER SERVICE IN TUCSON HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN COCHISE COUNTY IN SOUTHEAST ARIZONA...
  THIS INCLUDES THE CITY OF WILLCOX...

* UNTIL 815 PM MST

* AT 633 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  LIKELY FLASH FLOODING FROM A CLUSTER OF THUNDERSTORMS OVER A LARGE 
  PART OF NORTHERN COCHISE COUNTY. RADAR IS ESTIMATING RAINFALL      
  AMOUNTS IN EXCESS OF TWO INCHES PER HOUR FROM NEAR BENSON TO       
  COCHISE TO NEAR WILLCOX. TYPICAL AMOUNTS ARE BETWEEN A HALF AND    
  ONE INCH...BUT ISOLATED AMOUNTS ARE OVER TWO INCHES.

PERSONS TRAVELING ALONG INTERSTATE 10 OR SOME OF THE COUNTY OR STATE 
ROADS IN NORTHERN COCHISE COUNTY SHOULD BE ALERT FOR SWIFT WATER 
THAT COULD BE COVERING THE ROADWAY. MOTORISTS SHOULD DRIVE WITH 
CAUTION. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
TUCSON.

&&

LAT...LON 3244 11044 3244 10906 3212 10934 3184 10989
      3183 11044

$$
2 follow-up statements
997 
WGUS75 KTWC 200234
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
734 PM MST MON JUL 19 2010

AZC003-200315-
/O.CON.KTWC.FF.W.0008.000000T0000Z-100720T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
734 PM MST MON JUL 19 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 PM MST FOR
NORTHERN COCHISE COUNTY...

AT 728 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A CLUSTER OF THUNDERSTORMS CAPABLE OF PRODUCING FLASH 
FLOODING OVER NORTHWEST PORTIONS OF COCHISE COUNTY...ESPECIALLY 
BETWEEN BENSON AND WILLCOX AND NORTHWARD TOWARD THE GRAHAM COUNTY 
LINE.  

RADAR ESTIMATES INDICATE HOURLY RAINFALL AMOUNTS OF A HALF TO THREE 
QUARTERS OF AN INCH WITH ISOLATED AMOUNTS IN EXCESS OF 2 INCHES PER 
HOUR. THE HEAVIEST RAIN IS OCCURRING ABOUT 5 MILES EAST NORTHEAST OF 
BENSON AND ABOUT 5 MILES SOUTHWEST OF WILLCOX. 

RECENT REPORTS INDICATE THAT VEHICLES WERE STUCK IN TERRY'S WASH 
WHICH IS NEAR THE COCHISE STRONGHOLD RANGER STATION IN THE DRAGOON 
MOUNTAINS. IN ADDITION...A SPOTTER REPORTED A TOTAL OF 2.6 INCHES OF 
RAIN ON THE NORTH SIDE OF THE DRAGOON MOUNTAINS.

LAT...LON 3244 11044 3244 10906 3212 10934 3184 10989
      3183 11044

$$
327 
WGUS75 KTWC 200318
FFSTWC

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
818 PM MST MON JUL 19 2010

AZC003-200325-
/O.EXP.KTWC.FF.W.0008.000000T0000Z-100720T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COCHISE AZ-
818 PM MST MON JUL 19 2010

...THE FLASH FLOOD WARNING HAS EXPIRED FOR NORTHERN COCHISE COUNTY...

HOWEVER...THE FLASH FLOOD WARNING HAS JUST BEEN DOWNGRADED TO A 
SMALL STREAM FLOOD ADVISORY WHICH IS IN EFFECT UNTIL 945 PM MST FOR 
MAINLY NORTHWEST AND NORTH CENTRAL PORTIONS OF COCHISE COUNTY. 

LAT...LON 3244 11044 3244 10906 3212 10934 3184 10989
      3183 11044

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tucson, AZ wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 2:00 PM MST, 4 hours 44 minutes earlier.

Area forecast discussion, Jul 19, 2:00 PM MST, 4 hours 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TUCSON AZ
200 PM MST MON JUL 19 2010

.SYNOPSIS...AMPLE MOISTURE AND FAVORABLE EAST TO SOUTHEAST FLOW WILL
BRING AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO SOUTHEAST
ARIZONA.

&&

.DISCUSSION...PLENTY OF MOISTURE IN PLACE UNTIL FURTHER NOTICE. JUST
TRYING TO PICK OUT THE DETAILS FOR UP AND DOWN DAYS AT THIS POINT.
FOR TODAY IT LOOKS LIKE EARLIER THOUGHTS ARE WORKING OUT WITH THE
12Z NAM WOBBLING DOWN A REMNANT OF THE RECONSOLIDATING HIGH CENTER
TEMPORARILY DOWN OVER US THIS AFTERNOON. THIS HAS TENDED TO DELAY
DEVELOPMENT AND TAMP THINGS DOWN A TAD. MOUNTAIN DEVELOPMENT IS
FINALLY UNDERWAY IN EARNEST...BUT WE STILL MAY END UP STRUGGLING TO
DEVELOP WIDESPREAD VALLEY STORMS AS THEY TRY TO MOVE OFF.

OTHERWISE...HIGH SHIFTING EASTWARD WITH HEIGHTS FALLING THROUGH MOST
OF THE WEEK. GAINING A SOUTHERLY COMPONENT TO THE FLOW WITH THINGS
REMAINING PLENTY WET. SOME MID LEVEL COOLING AS THIS HAPPENS WILL
MAKE THE TEMPERATURE PROFILE EVEN LESS STABLE WITH LESS CONDITIONS
ON AFTERNOON CONVECTIVE DEVELOPMENT. MIDDLE TO SECOND HALF OF THE
WEEK LOOKS EVEN MORE SOLID FOR THUNDERSTORMS.

AFTER THAT...ONE DOESN'T WANT TO SEE THE HIGH CENTER WANDER TOO FAR
EAST...THAT TENDS TO REFOCUS THE H7 THETA-E RIDGE THROUGH NEW MEXICO
AND PUT US MORE ON THE PERIPHERY OF THE ACTION. WE SHALL SEE.

&&

.AVIATION...SCT TSRA/SHRA DEVELOPING THIS AFTERNOON AND EVENING.
BASES AROUND 3-6K FT AGL WITH REDUCED VSBYS VICINITY STRONGER TSTMS.
STRONG GUSTY AND ERRATIC OUTFLOW WINDS FROM SOME STORMS. AVIATION
DISCUSSION NOT UPDATED FOR TAF AMENDMENTS.

&&

.FIRE WEATHER...AMPLE MOISTURE AND FAVORABLE EAST TO SOUTHEAST FLOW
WILL BRING AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS TO
SOUTHEAST ARIZONA THIS WEEK.

&&

.TWC WATCHES/WARNINGS/ADVISORIES...NONE.

WEATHER.GOV/TUCSON
Hazardous weather outlook, Jul 19, 10:30 AM MST, 8 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TUCSON AZ
1030 AM MST MON JUL 19 2010

AZZ019-029>035-201400-
NORTHERN GREENLEE COUNTY-SOUTHEAST PINAL COUNTY-
UPPER GILA RIVER VALLEY-WESTERN PIMA COUNTY-TOHONO OODHAM NATION-
TUCSON METRO/MARANA/GREEN VALLEY-SANTA CRUZ COUNTY-COCHISE COUNTY-
1030 AM MST MON JUL 19 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARIZONA AND SOUTHEAST ARIZONA.

.DAY ONE...TODAY AND TONIGHT

ALTHOUGH A MOIST ATMOSPHERE REMAINS IN PLACE ACROSS SOUTHEAST ARIZONA
TODAY...THE MID TO UPPER-LEVEL HIGH CENTER TEMPORARILY TRACKS OVER
THE AREA BEFORE TAKING UP RESIDENCE OVER NORTHERN NEW MEXICO
TOMORROW. THIS WILL MAKE THE ATMOSPHERE SLIGHTLY MORE STABLE ALOFT
TODAY. ALTHOUGH ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL
BE POSSIBLE THIS AFTERNOON AND EVENING...COVERAGE WILL BE DOWN FROM
THAT EXPERIENCED OVER THE PAST FEW DAYS.

HOWEVER...STORMS WILL STILL BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND LOCALIZED HEAVY RAINFALL. RAINFALL AMOUNTS NEAR THE
STRONGEST STORMS WILL APPROACH ONE INCH...WHICH CAN PRODUCE
LOCALIZED FLOODING PROBLEMS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

ISOLATED TO SCATTERED MAINLY AFTERNOON AND EVENING SHOWERS AND
THUNDERSTORMS WILL RESULT IN A THREAT OF STRONG THUNDERSTORM OUTFLOW
WINDS AND LOCALIZED HEAVY RAINFALL. EXPECT AN ELEVATED CHANCE OF
THUNDERSTORMS DURING THE SECOND HALF OF THE WORK-WEEK...AS THE UPPER
FLOW PATTERN BECOMES FAVORABLE FOR CONVECTIVE DEVELOPMENT.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

WEATHER.GOV/TUCSON

In the hours before

Special weather statement, Jul 19, 3:33 PM MST, 3 hours 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
333 PM MST MON JUL 19 2010

AZZ034-192330-
SANTA CRUZ COUNTY AZ-
333 PM MST MON JUL 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA CRUZ COUNTY UNTIL
430 PM MST...

AT 324 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF NOGALES...MOVING WEST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
HEAVY RAIN.

RADAR ESTIMATES ARE INDICATED THAT RAINFALL AMOUNTS OF GREATER THAN
AN INCH AND A HALF ARE OCCURRING WITH THIS STORM. HOWEVER...WE HAVE
NOT BEEN ABLE TO CONFIRM THESE ESTIMATES THROUGH EITHER GAUGES OF
TRAINED SPOTTERS.

AREAS AFFECTED BY THIS STORM INCLUDE...NOGALES...TUBAC...PATAGONIA
LAKE...KINO SPRINGS...RIO RICO AND TUMACACORI.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3135 11107 3171 11111 3163 11060 3135 11055
TIME...MOT...LOC 2232Z 068DEG 5KT 3140 11076
Special weather statement, Jul 19, 3:35 PM MST, 3 hours 9 minutes before
SPECIAL WEATHER STATEMENT....CORRECTED SPELLING
NATIONAL WEATHER SERVICE TUCSON AZ
335 PM MST MON JUL 19 2010

AZZ034-192330-
SANTA CRUZ COUNTY AZ-
335 PM MST MON JUL 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL SANTA CRUZ COUNTY UNTIL
430 PM MST...

AT 324 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 11 MILES EAST OF NOGALES...MOVING WEST AT 5 MPH.

WIND GUSTS UP TO 50 MPH ARE POSSIBLE WITH THIS STORM...ALONG WITH
HEAVY RAIN.

RADAR ESTIMATES ARE INDICATED THAT RAINFALL AMOUNTS OF GREATER THAN
AN INCH AND A HALF ARE OCCURRING WITH THIS STORM. HOWEVER...WE HAVE
NOT BEEN ABLE TO CONFIRM THESE ESTIMATES THROUGH EITHER GAUGES OR
TRAINED SPOTTERS.

AREAS AFFECTED BY THIS STORM INCLUDE...NOGALES...TUBAC...PATAGONIA
LAKE...KINO SPRINGS...RIO RICO AND TUMACACORI.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3135 11107 3171 11111 3163 11060 3135 11055
TIME...MOT...LOC 2232Z 068DEG 5KT 3140 11076
Special weather statement, Jul 19, 3:43 PM MST, 3 hours 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TUCSON AZ
343 PM MST MON JUL 19 2010

AZZ019-030-192330-
NORTHERN GREENLEE AZ-UPPER GILA RIVER VALLEY AZ-
343 PM MST MON JUL 19 2010

...SIGNIFICANT WEATHER ADVISORY FOR CENTRAL GREENLEE COUNTY UNTIL 430
PM MST...

AT 336 PM MST...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR SUNFLOWER MESA...14 MILES NORTHEAST OF
MORENCI...OR 40 MILES NORTHEAST OF SAFFORD...MOVING SOUTHWEST AT 10
MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM...ALONG WITH HEAVY RAIN.

AREAS AFFECTED BY THIS STORM INCLUDE RURAL EAST CENTRAL GREENLEE
COUNTY...BUT GUSTY OUTFLOW WINDS COULD FUNNEL DOWN CANYONS TO
HIGHWAY 191 NEAR AND NORTH OF MORENCI.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3312 10906 3302 10934 3321 10941 3336 10905
TIME...MOT...LOC 2241Z 046DEG 8KT 3320 10917

KD
Local storm report, Jul 19, 5:51 PM MST, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
551 PM MST MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     8 SSE DRAGOON           31.93N 109.96W
07/19/2010                   COCHISE            AZ   TRAINED SPOTTER

            TRAINED SPOTTER REPORTED WIND DAMAGE TO AWNINGS. ALSO 1/2
            INCH HAIL.

&&

BTURNER
Local storm report, Jul 19, 6:00 PM MST, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
600 PM MST MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0556 PM     TSTM WND GST     DOUGLAS                 31.34N 109.54W
07/19/2010  M68 MPH          COCHISE            AZ   ASOS

            ASOS AT THE BISBEE-DOUGLAS AIRPORT MEASURED A WIND GUST
            OF 68 MPH.

&&

BTURNER
Local storm report, Jul 19, 6:28 PM MST, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TUCSON AZ
628 PM MST MON JUL 19 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0609 PM     TSTM WND DMG     7 W DOUGLAS             31.34N 109.66W
07/19/2010                   COCHISE            AZ   LAW ENFORCEMENT

            LAW ENFORCEMENT REPORTED ROOF BLOWN OFF RESIDENCE ON
            DOUBLE ADOBE ROAD.

&&

BTURNER

The office that day

Everything else NWS Tucson, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 19, 5:03 PM MSTSevere Thunderstorm WarningTWCCochise42 min
Jul 19, 5:14 PM MSTFlash Flood WarningTWCGreenlee61 min
Jul 19, 5:14 PM MSTFlash Flood WarningTWCCochise91 min
Jul 19, 5:43 PM MSTFlash Flood WarningTWCCochise92 min
Jul 19, 5:45 PM MSTSevere Thunderstorm WarningTWCCochise44 min
Jul 19, 5:59 PM MSTSevere Thunderstorm WarningTWCCochise61 min
Jul 19, 6:25 PM MSTSevere Thunderstorm WarningTWCCochise50 min
Jul 19, 7:14 PM MSTSevere Thunderstorm WarningTWCCochise46 min
Jul 19, 8:00 PM MSTAreal Flood AdvisoryTWCCochise105 min
Jul 19, 8:14 PM MSTAreal Flood AdvisoryTWCCochise91 min
Jul 19, 11:28 PM MSTAreal Flood AdvisoryTWCPima27 min
Jul 19, 11:51 PM MSTFlash Flood WarningTWCPima84 min
Jul 20, 3:43 PM MSTSpecial Weather StatementTWCCochise47 min

Nearby

Flash Flood Warnings in Arizona, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.